# SDR AALA200801821

- Difficulty date: July 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 58,538 hours, 58,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2589445933
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1767/09JUL.  CREW REPORTED YAW DAMPER FAILED ON CLIMB.  FLIGHT GUIDANCE CIRCUIT BREAKER POPPED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED YAW DAMPER ACTUATOR.  REPLACED LT AILERON SENSOR, LT ELEVATOR SENSOR AND DIGITAL FLIGHT GUIDANCE CIRCUIT BREAKER C17 AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
